# SDR AALA201608309015

- Difficulty date: August 19, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON FORWARD MAIN CABIN RT FLOOR TRACK BETWEEN FRAME 12 AND FRAME 18 AT +Y276.  REPLACED FLOOR TRACK IAW E190 AARD 53-00-00-3, REPAIR 3, SRM 51-40-02, 51-41-01 AND 51-41-02.
